# SDR ASAA2018070525300

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,339 hours, 11,759 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP. GROUNDED - YES. QRH SUCCESSFUL RESET.
